# SDR MALA050222

- Difficulty date: January 28, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- Aircraft time: 13,282 hours, 12,995 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Tab
- Condition: Loose
- Location: Elevator Servo
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

YOKE VIBRATED BACK AND FORTH AT SPEEDS OF 250KTS AND GREATER.  AS THE SPEED INCREASED THE VIBRATION INCREASED.  RETURNED TO DTWUPON INSPECTION FOUND MISSING HARDWARE ON LT ELEVATOR SERVO TAB CAUSING PLAY.  REPLACED MISSING HARDWARE.  ALL CHECKS GOOD.  ALL WORK DONE IAW AVRO MM CHP 27.
